Vol. 24 No. 1, 1999

Print

 

Tran Quoc Binh and Nguyen Minh Chuong, On a fixed point theorem for nonexpansive nonlinear operator
pdf
1
Malika Aboufatima et Mohamet Houimdi, Sur la compacité des shift à poids opérateurs
pdf
9
Dang Hung Thang, On the regularity of random mappings
pdf
15
Nguyen Quang Dieu, Completeness of a collection generated by translating a set of functions
pdf
27
Le Van Thanh, An affine algebraic type of the Plücker-Milnor formula on C2
pdf
39
Nguyen Nang Tam, On continuity properties of the solution map in quadratic programming
pdf
47
Murat Tosun, Ismail Aydemir and Nuri Kuruoglu, On (k+1)-dimensional space-like ruled surface in the Minkowski space
pdf
63
Phan Van Thien, On Segre bound for the regularity index of fat points in P2
pdf
75
Pham Ngoc Boi, On the convergence of solutions of a system of linear differential equations in Banach spaces
pdf
83
Pei-Chu Hu and Chung-Chun Yang, A unique range set of p-adic meromorphic functions with 10 elements 
pdf
95
Nguyen Van Chau, A remark on Vitushkin's covering
pdf
109